MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP LOW BEND MEDIAL DSTL TIBIA PLATE/8H/LEFT/161MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP LOW BEND MEDIAL DSTL TIBIA PLATE/8H/LEFT/161MM; PLATE,FIXATION,BONE
Model Number 02.112.519
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient¿s height reported as (b)(6).Date of event: date of postoperative plate breakage is unknown.Implanted date: original implant date is (b)(6) 2017; exact date is unknown.Complainant device is not expected to be returned for manufacturer review/investigation.Concomitant medical products: therapy date is (b)(6) 2017; exact date is unknown.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent revision of a medial distal tibia plate and nine screws on (b)(6) 2017 due to nonunion.The plate and six 3.5 cortical and three 3.5 locking screws were originally implanted in february 2017 due to a workman¿s compensation injury.The nonunion was discovered post-operatively via x-ray on an unknown date and the surgeon requested revision surgery.By the time the revision surgery could be scheduled through workman¿s compensation, the plate and two cortical screws were broken (heads of the screws were broken off).The revision surgery was successfully completed with no delay.The patient was revised to a tibial nail with good outcome.Concomitant devices reported: 3.5 locking screws (part# unknown, lot# unknown, qty 3), 3.5 cortical screws (part# unknown, lot# unknown, qty 4).This report is for one (1) 3.5mm lcp low bend medial dstl tibia plate/8h/left/161mm.This is report 1 of 2 for (b)(4).

Brand Name
3.5MM LCP LOW BEND MEDIAL DSTL TIBIA PLATE/8H/LEFT/161MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7075429
Report Number2939274-2017-50113
Device Sequence Number10994628
Product Code HRS
UDI-Device Identifier10886982034571
UDI-Public(01)10886982034571(10)H077316
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K013248
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.112.519
Device Catalogue Number02.112.519
Device Lot NumberH077316
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2017
Initial Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight106